International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 103 | Views: 171

Research Paper | Mathematics | Iraq | Volume 6 Issue 8, August 2017


Totaly *-paranormal and the Operators Equations SRS= S2 and RSR= R2

Buthainah A.A. Ahmed [4] | Hassan N. Almrayatee


Abstract: In this paper we study the property of the operator equations SRS = S2 and RSR = R2 where S is a *-paranormal operator we show that if S or S is a polynomial root of *-paranormal operator then f (A) 2 gW for all f 2 H ( (A)), where A 2 fAB, BA, Bg and we show that For the operator equation SRS = S2 and RSR = R2 we have  (S) =  (SR) =  (RS) =  (R)


Keywords: Paranormal operator, generalized Weyls theorem, single valued extension property


Edition: Volume 6 Issue 8, August 2017,


Pages: 1217 - 1221


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top